<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1641</article-id>
      <title-group>
        <article-title>The bijective soft semigroups and fuzzy parameterized bijective soft sets</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Suebsan</surname>
            <given-names>Peerapong</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok, 65000, Thailand</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Siripitukdet</surname>
            <given-names>Manoj</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok, 65000, Thailand</aff>
          <aff>Research Center for Academic Excellence in Mathematics, Naresuan University, Phitsanulok, 65000, Thailand</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>6</issue>
      <fpage>1729</fpage>
      <lpage>1741</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>09</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this paper, bijective soft semigroups over semigroups are introduced. We give some properties of bijective soft semigroups over semigroups with supporting examples. Moreover, we defined fuzzy parameterized bijective soft sets over a universe and present an algorithm for solving some decision-making problem based on fuzzy parameterized bijective soft sets over a universe.</p>
      </abstract>
      <kwd-group>
        <kwd>Bijective soft semigroups</kwd>
        <kwd>Fuzzy parameterized bijective soft sets</kwd>
        <kwd>Decision-making problem</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
